American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. G. Kartsatos and V. V. Kurta. On a Liouville-type theorem and the Fujita blow-up phenomenon. Proc. Amer. Math. Soc. 132 (2004) 807-813. MR 2019959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xian Liang Shi and Alberto Torchinsky. Poincar\'e and Sobolev inequalities in product spaces . Proc. Amer. Math. Soc. 118 (1993) 1117-1124. MR 1137233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan V. Lair. Uniqueness for singular backward parabolic inequalities . Proc. Amer. Math. Soc. 98 (1986) 56-60. MR 848875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William P. Ziemer. A Poincar\'e-type inequality for solutions of elliptic differential equations . Proc. Amer. Math. Soc. 97 (1986) 286-290. MR 835882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1